# SDR DALA2025100607263

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,503 hours, 23,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 12124
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 73,934 hours, 21,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SERVICE DOOR ROTARY SNUBBER PIN HAS NO EXTENSION. CORRECTIVE ACTION: REPLACED R1 SERVICE DOOR ROTARY SNUBBER IAW B757 AMM 52-11-10- 404-015. SNUBBER WILL BE INSTALLED ON JOB CARD 5211-6005-1R. (1232966)
